# SDR AALA20160205002

- Difficulty date: February 5, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N7541A
- Make and model: Doug DC-9-82
- Aircraft serial: 49995
- Aircraft time: 71,656 hours, 37,585 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99118436
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY STATION 1510 FRAME WORN FROM CONTACT WITH TAIL CONE ON BOTTOM RT.  REPAIRED FRAME 1510 IAW EA 257983 & SRM 51-70-05.  ACFT IN BASE MX.
